# SDR QXEA2022070500239

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 10,017 hours, 6,211 cycles
- System (JASC): 4597 · Central Maintenance System Wiring
- Part: Eicas
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE EICAS MESSAGE ENROUTE. WOULD NOT EXTINGUISH, NO INDICATION OF SMOKE IN EITHER LAV. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. NOTED #2 OIL Q DASHES UPON ARRIVAL. INTERROGATED CMC WITH NO FC'S LOGGED. FOUND LAV SMOKE TO BE INTERMITTENT. C/W GENARIC IO 3B RESET PER E175 FIM 45-45-00-938-A TEST PASSED. NO FURTHER DEFECTS NOTED. NO FAULTS NOTED IN CMC. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
